# SDR UPS04441959

- Difficulty date: February 12, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 83,180 hours, 15,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T60090IN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - NR 5R MED CUTOUT BS 2231 FRAME AT S25R FOUND 1 FASTENER HOLE CRACK AT STRAP.  M/D R5 DOOR FWD CUTOUT FRAME STRAP REPAIRED PER SRM 53-10-04 FIG 115.
